# SDR CA120618009

- Difficulty date: June 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 1060064620
- Condition: Worn
- Location: Magneto
- Component: Magneto
- Component part number: 1060064620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO INSPECTED DURING 100 HR ACFT INSPECTION.  TACH POINTS FOUND WORN.  MAGNETO REPLACED.
